Recreate and stomach troubles

  1. New Member
    DMAC10's Avatar
    Stats
    5'10"  178 lbs.
    Join Date
    Mar 2008
    Age
    54
    Posts
    143
    Rep Power
    157
    Level
    10
    Lv. Percent
    57.6%

    Recreate and stomach troubles


    Just was wondering if anyone else had some problems with their stomach while on Recreate.
    I'm on my 5th day. the first 3 I had no problems, but the last 2 have been difficult. Stomach is very upset and I have had to make many trips to the bathroom.

    I'm takeing 2 pills in the morning before breakfast and 1 before lunch.
    This is my first time useing Recreate and was wondering if this was normal and my body would adjust to it?

    So what do you think????

  2. New Member
    pitbull800's Avatar
    Join Date
    Jul 2005
    Age
    42
    Posts
    83
    Rep Power
    159
    Level
    7
    Lv. Percent
    4.68%

    Yep, I did.
  3. Diamond Member
    DreamWeaver's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Nov 2002
    Age
    56
    Posts
    21,283
    Rep Power
    973129
    Level
    85
    Lv. Percent
    75.67%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Yah it is normal, your body should adjust to it. This is the forslean in it. I used to have quite a lot of problems with it but now it is hardly an issue at all.
    LG Sciences sponsored athlete
    Use "walker35" for 35% off at www.lgsciences.com
    •   
       

  4. Advanced Member
    Dancebot 2000's Avatar
    Join Date
    Sep 2007
    Posts
    934
    Rep Power
    30568
    Level
    24
    Lv. Percent
    55.77%

    Dreamweaver hit it on the head. Forslean takes a little time to adapt to. It might be a good idea to run just cap at a time for a little bit, then move up to 1 and 2.
  5. New Member
    DMAC10's Avatar
    Stats
    5'10"  178 lbs.
    Join Date
    Mar 2008
    Age
    54
    Posts
    143
    Rep Power
    157
    Level
    10
    Lv. Percent
    57.6%

    Thanks guys,I was hopeing that was the case.
    I'll just have to suck it up and adjust.
  6. Registered User
    OCCFan023's Avatar
    Stats
    6'4"  210 lbs.
    Join Date
    Feb 2006
    Age
    26
    Posts
    3,789
    Rep Power
    44422
    Level
    43
    Lv. Percent
    10.85%
    Achievements Activity ProPosting Pro

    Is this your first time using a forskolin containing product? Do you notice significant problems after the 2 pill dose (assuming this is your pre-gym dose?)

    Like above you should see a decrease in the symptoms if you knock it down to 1-1 and give your body time to adjust to it.
  7. New Member
    DMAC10's Avatar
    Stats
    5'10"  178 lbs.
    Join Date
    Mar 2008
    Age
    54
    Posts
    143
    Rep Power
    157
    Level
    10
    Lv. Percent
    57.6%

    Quote Originally Posted by OCCFan023 View Post
    Is this your first time using a forskolin containing product? Do you notice significant problems after the 2 pill dose (assuming this is your pre-gym dose?)

    Like above you should see a decrease in the symptoms if you knock it down to 1-1 and give your body time to adjust to it.
    Yes its my first time.

    The 2 pills are in the a.m., before I work out and the 1 pill is before lunch.

    I may back off to 1 & 1 until I can adjust, today is not as bad as yesterday so I'm improving. Usually I have no trouble with anything bothering my stomach. SO I guess there's always a first time.

    Thanks for the replies, since I'm new on the site, its good to know everyone will still offer their support.

    THANKS
  8. Diamond Member
    DreamWeaver's Avatar
    Stats
    5'11"  200 lbs.
    Join Date
    Nov 2002
    Age
    56
    Posts
    21,283
    Rep Power
    973129
    Level
    85
    Lv. Percent
    75.67%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Yes if it's better today then your probably like me and only have occasional problems. If it gets worse then adjust back to 1 and 1. Doesn't sound like it will though.
    LG Sciences sponsored athlete
    Use "walker35" for 35% off at www.lgsciences.com
  

  
 

Similar Forum Threads

  1. bathroom troubles
    By bi0hazurd in forum Supplements
    Replies: 6
    Last Post: 08-16-2010, 03:21 PM
  2. Bicep Troubles
    By BigEasy87 in forum Bulking
    Replies: 17
    Last Post: 12-05-2008, 11:35 AM
  3. endo t3 troubles
    By skull in forum Weight Loss
    Replies: 15
    Last Post: 11-24-2006, 11:43 PM
  4. Gyno troubles, help.
    By Chalkitup in forum Anabolics
    Replies: 12
    Last Post: 10-19-2005, 11:23 AM
Log in
Log in